# SDR P5CA9600384

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Damaged
- Location: Nr 1 Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLES IN LEFT WING NR 1 FOREFLAP ON LEADING EDGE INBOARD OF NR 1 FLAP TRACK.  REPAIRED PER BOEING SRM 51-40-15 AND 51-40-11.
